Nonparametric inference for queueing networks of GEOM$^X$ /G/$ ∞ $ queues in discrete time. Edelmann, D. & Wichelhaus, C. Advances in Applied Probability, 46(3):790–811, September, 2014.
Paper bibtex @Article{Edelmann:2014:NIQ,
author = "Dominic Edelmann and Cornelia Wichelhaus",
title = "Nonparametric inference for queueing networks of
{GEOM$^X$ /G/$ \infty $} queues in discrete time",
journal = j-ADV-APPL-PROB,
volume = "46",
number = "3",
pages = "790--811",
month = sep,
year = "2014",
CODEN = "AAPBBD",
ISSN = "0001-8678 (print), 1475-6064 (electronic)",
ISSN-L = "0001-8678",
bibdate = "Tue Feb 10 08:47:28 MST 2015",
bibsource = "http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
URL = "http://projecteuclid.org/euclid.aap/1409319560",
acknowledgement = ack-nhfb,
ajournal = "Adv. Appl. Probab.",
fjournal = "Advances in Applied Probability",
journal-URL = "http://www.jstor.org/journals/00018678.html;
https://www.cambridge.org/core/journals/advances-in-applied-probability;
http://projecteuclid.org/euclid.aap/",
}
Downloads: 0
{"_id":"gwr2TkvrWwyn7XQZF","bibbaseid":"edelmann-wichelhaus-nonparametricinferenceforqueueingnetworksofgeomxgqueuesindiscretetime-2014","author_short":["Edelmann, D.","Wichelhaus, C."],"bibdata":{"bibtype":"article","type":"article","author":[{"firstnames":["Dominic"],"propositions":[],"lastnames":["Edelmann"],"suffixes":[]},{"firstnames":["Cornelia"],"propositions":[],"lastnames":["Wichelhaus"],"suffixes":[]}],"title":"Nonparametric inference for queueing networks of GEOM$^X$ /G/$ ∞ $ queues in discrete time","journal":"Advances in Applied Probability","volume":"46","number":"3","pages":"790–811","month":"September","year":"2014","coden":"AAPBBD","issn":"0001-8678 (print), 1475-6064 (electronic)","issn-l":"0001-8678","bibdate":"Tue Feb 10 08:47:28 MST 2015","bibsource":"http://www.math.utah.edu/pub/tex/bib/advapplprob.bib","url":"http://projecteuclid.org/euclid.aap/1409319560","acknowledgement":"Nelson H. F. Beebe, University of Utah, Department of Mathematics, 110 LCB, 155 S 1400 E RM 233, Salt Lake City, UT 84112-0090, USA, Tel: +1 801 581 5254, FAX: +1 801 585 1640, +1 801 581 4148, e-mail: \\path|beebe@math.utah.edu|, \\path|beebe@acm.org|, \\path|beebe@computer.org| (Internet), URL: \\path|http://www.math.utah.edu/ beebe/|","ajournal":"Adv. Appl. Probab.","fjournal":"Advances in Applied Probability","journal-url":"http://www.jstor.org/journals/00018678.html; https://www.cambridge.org/core/journals/advances-in-applied-probability; http://projecteuclid.org/euclid.aap/","bibtex":"@Article{Edelmann:2014:NIQ,\n author = \"Dominic Edelmann and Cornelia Wichelhaus\",\n title = \"Nonparametric inference for queueing networks of\n {GEOM$^X$ /G/$ \\infty $} queues in discrete time\",\n journal = j-ADV-APPL-PROB,\n volume = \"46\",\n number = \"3\",\n pages = \"790--811\",\n month = sep,\n year = \"2014\",\n CODEN = \"AAPBBD\",\n ISSN = \"0001-8678 (print), 1475-6064 (electronic)\",\n ISSN-L = \"0001-8678\",\n bibdate = \"Tue Feb 10 08:47:28 MST 2015\",\n bibsource = \"http://www.math.utah.edu/pub/tex/bib/advapplprob.bib\",\n URL = \"http://projecteuclid.org/euclid.aap/1409319560\",\n acknowledgement = ack-nhfb,\n ajournal = \"Adv. Appl. Probab.\",\n fjournal = \"Advances in Applied Probability\",\n journal-URL = \"http://www.jstor.org/journals/00018678.html;\n https://www.cambridge.org/core/journals/advances-in-applied-probability;\n http://projecteuclid.org/euclid.aap/\",\n}\n\n","author_short":["Edelmann, D.","Wichelhaus, C."],"key":"Edelmann:2014:NIQ","id":"Edelmann:2014:NIQ","bibbaseid":"edelmann-wichelhaus-nonparametricinferenceforqueueingnetworksofgeomxgqueuesindiscretetime-2014","role":"author","urls":{"Paper":"http://projecteuclid.org/euclid.aap/1409319560"},"metadata":{"authorlinks":{}},"html":""},"bibtype":"article","biburl":"http://ftp.math.utah.edu/pub/tex/bib/advapplprob.bib","dataSources":["8DKZik2cWsn9Xkr7S"],"keywords":[],"search_terms":["nonparametric","inference","queueing","networks","geom","queues","discrete","time","edelmann","wichelhaus"],"title":"Nonparametric inference for queueing networks of GEOM$^X$ /G/$ ∞ $ queues in discrete time","year":2014}